Preservers for the -Norm of Linear Combinations of Positive Operators
Gergő Nagy
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We describe the structure of those transformations on certain sets of positive operators which preserve the p -norm of linear combinations with given nonzero real coefficients. These sets are the collection of all positive p th Schatten-class operators and the set of its normalized elements. The results of the work generalize, extend, and unify several former theorems.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/434121.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/434121.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:434121
DOI: 10.1155/2014/434121
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().